# SDR YENA2023061600646

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE AREA CENTER TANK LOCATED FR41 TO FR42 LH SIDE IN PASSENGER CABIN (CPCP-RELATED MPD TASK 533135-01); PERFORMED REPAIR AT INTERNAL STRUCTURE AREA CENTER TANK LOCATED FR41 TO FR42 LH SIDE IN PASSENGER CABIN I.A.W. EC. NO. A23-456-01 AND EA NO. 57-0172-23, THIS REPAIR IS CATEGORY A, AND NO FURTHER INSPECTIONS ARE REQUIRED I.A.W. RDAF 81219145/004/2023 ISSUE A. TOOL USED CALIPER P/N: 500-196-30, S/N: B21140358, DUE DATE: NOV-21-2023; EDDY CURRENT EQUIPMENT PN: NORTEC 600D, SN: 60009161631, DUE DATE: JAN-31-2024; ULTRASONIC THICKNESS EQUIPMENT PN: 45MG, SN: 130064101, DUE DATE: OCT-12-2023. (CONSIDERED AS A MAJOR REPAIR)
